VOL. 2 · NO. 2 | Spring 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 2 (2), (Spring 1972)
No abstract available
Articles
David L. Winter
Rocky Mountain J. Math. 2 (2), 159-168, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-159
KEYWORDS: 20D45, 20F55, 20D05
No abstract available
Calvin D. Ahlbrandt
Rocky Mountain J. Math. 2 (2), 169-182, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-169
KEYWORDS: reciprocal system, Reid's obverse system, 34C10, 34C10, Selfadjoint differential systems, principal solution, nonprincipal solution, antiprincipal solution, coprincipal solution, anticoprincipal solution, disconjugate system.
No abstract available
Joseph L. Taylor
Rocky Mountain J. Math. 2 (2), 183-206, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-183
KEYWORDS: 43A10, 43A05
No abstract available
Kenneth O. Leland
Rocky Mountain J. Math. 2 (2), 207-224, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-207
KEYWORDS: 30A96, 30A98, 30A90
No abstract available
A.M. Fink, G.H. Meisters
Rocky Mountain J. Math. 2 (2), 225-234, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-225
KEYWORDS: 43A60, 05B10, 22AIO
No abstract available
Tom Head
Rocky Mountain J. Math. 2 (2), 235-238, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-235
KEYWORDS: 16A62, 13C99, 06A40, 16A64, 16A46, 16A50
No abstract available
Harold Reiter
Rocky Mountain J. Math. 2 (2), 239-248, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-239
KEYWORDS: 54C10, 54A10, ‎54E50‎
No abstract available
T.B. Rushing
Rocky Mountain J. Math. 2 (2), 249-258, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-249
KEYWORDS: 57A15, 57A35, 57A45, 57A50, 57A60
No abstract available
Charles Swartz
Rocky Mountain J. Math. 2 (2), 259-264, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-259
KEYWORDS: 46F10, 46F05
No abstract available
Matthew O'Malley
Rocky Mountain J. Math. 2 (2), 265-274, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-265
KEYWORDS: 13J05, 13J10, 32B05
No abstract available
Dalton Tarwater, Elbert Walker
Rocky Mountain J. Math. 2 (2), 275-282, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-275
KEYWORDS: 20K10, 20K30, 20K25
No abstract available
H.M. Srivastava, J.P. Singhal
Rocky Mountain J. Math. 2 (2), 283-288, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-283
KEYWORDS: 33A65, 42A52
No abstract available
L.S. Husch
Rocky Mountain J. Math. 2 (2), 289-298, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-289
KEYWORDS: 57C99, 58D10, 57C35, 55J10
No abstract available
Frank DeMeyer
Rocky Mountain J. Math. 2 (2), 299-310, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-299
KEYWORDS: 13B05, 13B10, 13B25, 13C05, 13J99
No abstract available
Andy R. Magid
Rocky Mountain J. Math. 2 (2), 311-316, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-311
KEYWORDS: 13B05, 13K05
No abstract available
Front Matter
John Dollard
Rocky Mountain J. Math. 2 (2), 317-318, (Spring 1972) DOI: 10.1216/RMJ-1972-2-2-317
No abstract available
Back to Top